# SDR REXA2022011900129

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH690372882
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MACHINED FITTING @ FS 847+16 P/N: SH690-37288-2 FOUND TO BE CORRODED AND REQUIRES REPLACEMENT. LOCATED, DRILLED AND INSTALLED NEW FABRICATED AFT KEEL BEAM R/H FITTING P/N SH690-37288-S0101 AT F.S. 847+16 IAW MHIRJ SNIEO SH690-37280 IDENTIFIER S01.
